# SDR SIMA20130104011

- Difficulty date: January 4, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,190 hours, 23,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE SERVICE DOOR EMERGENCY LIGHT ON THE HINGE ASSEMBLY NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND WIRE W716-007-02 BROKEN.  SPLICED WIRE IAW SWPM 20-21-00.  THE OPERATIONAL TEST WAS GOOD IAW AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
